# SDR TSAA9733281

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, REPLACED BATTERIES FOR POS 1 THROUGH 5 FLOOR PROX LIGHT ASSEMBLIES DUE TO LOW VOLTAGE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
